MAUDE Adverse Event Report: IMMUCOR, INC. ANTI-A (MURINE MONOCLONAL) SERIES 1; BLOOD GROUPING REAGENT

IMMUCOR, INC. ANTI-A (MURINE MONOCLONAL) SERIES 1; BLOOD GROUPING REAGENT
Catalog Number 0006400
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/15/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The immucor fse viewed the test well in question on (b)(6) 2016 and determined that the test well was visually negative, which was consistent with the overall erroneous instrument abo blood type output.Based on the tube testing results, the nature of the donor blood sample being tested could not be ruled out as the root cause.
 
Event or Problem Description
On (b)(6) 2016, an immucor field service engineer (fse), while visiting a customer site, reported an unexpected negative result when using anti-a (murine monoclonal) series 1 on a galileo neo instrument.

Brand Name
ANTI-A (MURINE MONOCLONAL) SERIES 1
Common Device Name
BLOOD GROUPING REAGENT
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key5780525
Report Number1034569-2016-00157
Device Sequence Number13567094
Product Code KSZ
UDI-Device Identifier10888234000525
UDI-Public10888234000525
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
102691/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date01/26/2018
Device Catalogue Number0006400
Device Lot Number101765
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2016
Initial Report FDA Received Date07/09/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1